# SDR FDEA201409192689

- Difficulty date: September 19, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 28,715 hours, 15,039 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ALTITUDE 35000,  LT MAIN CARGO DOOR UNLOCK INDICATION CAME ON NO DISCERNABLE CHANGE IN CABIN PRESSURE,  LIGHT REMAINED ON UNTIL 200 FL.    DURING TROUBLESHOOTING WITH MAIN CARGO DOOR CLOSED & LOCKED FOUND DOOR WARNING SWITCH 49WS ADJUSTMENT AT MINIMAL CONTACT AT LOCKED POSITION.  USED SHIMS, MULTIMETER & ACFT INDICATIONS, ADJUSTED 49WS SWITCH IAW AMM.  OPS CHECKED NUMEROUS TIMES WITH NO FAULTS.
